# SDR A6WA201040567

- Difficulty date: June 4, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RETAINER CRACKED ON PANEL 412AT.  RETAINER REPAIRED IAW SRM 54-00-00, CRACK APPROX .030" IN LENGTH.
